MathSciNet Relay Station
MathSciNet bibliographic data
MR807427 (87c:58038) 58F05 (34C25 58E05 58F22)
Deng, Shi Tao Minimal periodic solutions for a class of Hamiltonian equations. (Chinese) Acta Math. Sinica 27 (1984), no. 5, 664–675.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement